# SDR U30A200300014

- Difficulty date: May 2, 2003
- Submitted: May 5, 2003
- Operation: Air carrier
- Aircraft: N265AV
- Make and model: Airbus A320-212
- Aircraft serial: 427
- Aircraft time: 34,278 hours, 13,535 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Reservoir
- Condition: Low
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DAILY INSPECTION AFTER FLT 313 IN BWI, THE L2 CREW PASSENGER DOOR EMERGENCY OPERATION CYLINDER PRESSURE WAS LOW. REPLACED DIAPHRAM PN FE240-221-001 AND ASSOCIATED PACKINGS & SERVICED CYLINDER IAW AMM 52-10-00-610-001. AIRCRAFT RETURNED TO SERVICE.
